# SDR C2XA08SH045

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 13,861 hours, 11,516 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 145690009610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT AILERON TO PCA BRACKET HAS AN ELONGATED BUSHING HOUSING.  MX REMOVED AND REPLACED RIGHT AILERON TO PCA FITTING IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
